Increased medication

Help, j St some reassurance needed really.

I've been on 50mg Sertraline since Christmas and have been getting on okay. I have a holiday coming up and worry, low feelings and generally stressed out has kicked in.

My doctor suggested I doubled up the sertraline to 100mg which I did but found it was way too much to handle. In have 2 young children to look after which with a heavy head is not a good combination, so I decided to see how it goes on 50mg, try and beat it myself!

I was doing okay until Thursday when I had a "wobbly" day so I said to my doctor about going up gradually to 75mg. Its only the second day and I'm feeling rubbish. Its not even a huge increase but needless to say the holidays coming up and I want to feel better.

How long will the side effects of nausea, spaced out feelings and generally crapyness last? Also anything I can have to help eliviate the rubbishness?

Any help or suggestions will be appreciated!

1 Reply

oldestnewest
  • mmmmmm i was on that 50 then 100mg that sertaline it gave me shakes hands legs felt crap the side effects were bad me my self stopped takeing it then went away all the sideeffects i find them sort stuff makes you even more crap then were in 1s place ment make you better a bit not even more crap

You may also like...